MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist SP; MONOPOLAR CURVED SCISSORS

INTUITIVE SURGICAL, INC EndoWrist SP; MONOPOLAR CURVED SCISSORS
Model Number 430004-62
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the single port monopolar curved scissors (mcs) instrument to perform failure analysis (fa).Fa was able to confirm/reproduce the reported complaint.The instrument was found to have a dislodged mcs coupling at the distal.The entire mcs coupling was found to be dislodged and detached and was not returned with the instrument measured approximately 0.248" x 0.098" in size.No damage was found on the drive rod.The grip knob was manually rotated, and the drive rod was able to move up and down.Visual inspection found no damage on the tube adapter, snake wrist disks and snake wrist cables.The instrument housing was removed and no damage observed.Manual articulation was performed and the instrument moved intuitively with full range of motion in all directions.The probable root cause is attributed to damage during use, which may result from an accidental drop of the instrument or inadvertent collisions with other instruments or hard surfaces.
 
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted surgical procedure, a single port monopolar curved scissors (mcs) instrument had a missing internal pin.The procedure was completed with no reported injury.

Brand Name
EndoWrist SP
Common Device Name
MONOPOLAR CURVED SCISSORS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50207792
Report Number2955842-2026-35267
Device Sequence Number16043747
Product Code NAY
UDI-Device Identifier00886874114285
UDI-Public(01)00886874114285(10)K11250313
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430004-62
Device Catalogue Number430004
Device Lot NumberK11250313 0001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/06/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient Age46 YR
Patient SexFemale
Patient Weight211 LB
Patient RaceWhite